Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » High blood pressure drugs slow kidney damage in diabetics
 

High blood pressure drugs slow kidney damage in diabetics

Research findings indicate that a high blood pressure drug, Telmisartan, can hinder the development of kidney disease in hypertensive type 2 diabetics. Telminisartan and Enalapril were equally effective in preventing kidney decline. It is estimated that almost half of the 40% of Canadians aged 18-74 who have high blood pressure are unaware of their condition. High blood pressure can result in heart attack and stroke, kidney disease. The Canadian Diabetes Association estimates that 90% of diabetics have type 2 and 80% of all diabetics will die from cardiovascular disease.

Source: summary of medical news story as reported by CNW - Telbec

Related Disease Topics:

Article Source Details

About: High blood pressure drugs slow kidney damage in diabetics

Date: 3 November 2004

Source: CNW - Telbec

URL: http://www.cnw.ca/fr/releases/archive/November2004/02/c7616.html

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Consuming diet and thyroid pills during pregnancy may increase incidence of homosexual offspring
  • Continual food allergy testing necessary for children
  • Contraceptive patch attacked by media
  • Control of blood pressure improves memory
  • COPD and beneficial use of inhaled steroids
  • COPD improved with cholesterol lowering agent
  • COPD increasingly threatens world populations
  • COPD is Australia 4th highest killer
  • COPD is the 4th leading killer but there is not much awareness of the condition
  • COPD takes its toll
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise